# SDR SWAA2015061640681

- Difficulty date: June 6, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 42,528 hours, 24,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 440, STRINGER 8L.  INBD FASTENER ON FWD SIDE OF FRAME FLANGE.  REPAIRED FRAME IAW EA.
